MAUDE Adverse Event Report: MEDTRONIC, INC. EPSILA EV¿; PERMANENT DEFIBRILLATOR ELECTRODES

MEDTRONIC, INC. EPSILA EV¿; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number EAZ101
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post implant of the the patient's extravascular implantable cardioverter defibrillator (ev-icd) system and with use of the sternal tunneling tool the patient experienced ongoing substernal and lateral mid-axilla pocket site pain.The patient required ongoing medication for pain relief, including paracetamol, tramadol, and ibuprofen.The pain prolonged the patient's hospitalization.The device remains in use. no further patient complications have been reported as a result of this event.The patient is a participant in a clinical study.
 
Additional Manufacturer Narrative
Continuation of d10: product id dvea3e4, serial# (b)(6), implanted: (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EPSILA EV¿
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112
7635269277
MDR Report Key19571095
Report Number9614453-2024-02364
Device Sequence Number4057703
Product Code NVY
UDI-Device Identifier00763000369736
UDI-Public00763000369736
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P220012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/24/2025
Device Model NumberEAZ101
Device Catalogue NumberEAZ101
Device Lot Number102423723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Initial Report FDA Received Date06/19/2024
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EV2401-63 LEAD.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight64 KG